I have Ulcer,Asthma,etc

I am Asthmatic patient. I have ulcer, urticaria, High BP reading 140 or 130/ 82 or 90.  BP fluctuates on ulcer onset. Pain in chest one spot pain or ticklish feeling in fingers and toes calf muscle.
I checked with Cardiologist, Gastroenterologist. On medication Sompraz 40 mg,  High BP Nebi star 5 mg.  Neurobin plus. 
views-icons 40 Views Bookmark this Answer

Doctor Answers (1) on I have Ulcer,Asthma,etc

doctor profile image
Dr. Chethan R S Bangalore | General Physician
Prevention and long-term control are key in stopping asthma attacks before they start. Treatment usually involves learning to recognize your triggers, taking steps to avoid them and tracking your breathing to make sure your daily asthma medications are keeping symptoms under control. In case of an asthma flare-up, you may need to use a quick-relief inhaler, such as albuterol.

Changing your lifestyle can go a long way toward controlling high blood pressure. Your doctor may recommend you eat a healthy diet with less salt, exercise regularly, quit smoking and maintain a healthy weight. But sometimes lifestyle changes aren't enough.

In addition to diet and exercise, your doctor may recommend medication to lower your blood pressure.

Your blood pressure treatment goal depends on how healthy you are

You may find relief from the pain of a stomach ulcer if you:

Choose a healthy diet. Choose a healthy diet full of fruits, vegetables and whole grains. Not eating vitamin-rich foods may make it difficult for your body to heal your ulcer.
Control stress. Stress may worsen the signs and symptoms of a peptic ulcer. Examine your life to determine the sources of your stress and do what you can to address those causes. Some stress is unavoidable, but you can learn to cope with stress with exercise, spending time with friends or writing in a journal.
Don't smoke. Smoking may interfere with the protective lining of the stomach, making your stomach more susceptible to the development of an ulcer. Smoking also increases stomach acid.
Limit or avoid alcohol. Excessive use of alcohol can irritate and erode the mucous lining in your stomach and intestines, causing inflammation and bleeding.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?